New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
"Travelling" burning sensation
3 Replies
Lightning Bug - September 21

My dr prescribed Cymbalta and I took the only dose Friday night...unfortunately, I combined it with a Buspar and had an immediate reaction....a burning sensation which is finally beginning to subside. Has anyone else experienced this?

 

ibritz - September 21

I have not had this problem. I take Cymbalta in the am and bupar in am and pm. I looked on a website for cymbalta and one of the infrequent side effects was burning senstaion in the stomach, nausea. Did you try taking your Cymbalta with food? Best thing to do is to check with your doctor.

 

Lightning Bug - September 22

Thanks. I am going to dr today...I am afraid to take my buspar now....I have been on it for years but I really don't want another weekend like the one I just had. What a nightmare! It was like my entire body was on fire! I'll never do that again.

 

txsunsets - September 22

I tried taking Cymbalta but it made me deathly ill. My doctor kept me on it for 3 weeks. When ii was throwing up every 30 min or so he finally took me off of it. I couldn't eat, go to work or anything. I stayed at home and stayed in bed for most of those 3 weeks.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question